# SDR SWAA2022072732968

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN; L1358; AFT OF R/H OVERWING EXIT IS INOP / [01] REMOVED AND REPLACED EXIT SIGN BULBS AND PERFORMED GOOD OP TEST AS PER AMM 33-51-01-960-801;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
